MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE UC FIXED TIBIAL INSERT SIZE 2/20MM

MEDACTA INTERNATIONAL SA GMK-HINGE UC FIXED TIBIAL INSERT SIZE 2/20MM
Model Number 02.09.0220UCH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 september 2020: lot 183630: (b)(4) items manufactured and released on 21-ago-2018.Expiration date: 2023-07-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020 in which competitor products were removed and the surgeon implanted a gmk-hinge spacer with antibiotic cement to act as a spacer.On (b)(6) 2020, the surgeon removed the gmk-hinge spacer and implanted permanent medacta hardware.On (b)(6) 2020 (about 3 months after primary), the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and the surgery was completed successfully.No product was revised.Presently, on (b)(6) 2020 (2 days after first revision surgery) the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.

Brand Name
GMK-HINGE UC FIXED TIBIAL INSERT SIZE 2/20MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10586666
Report Number3005180920-2020-00641
Device Sequence Number1257680
Product Code KRO
UDI-Device Identifier07630030879227
UDI-Public07630030879227
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2023
Device Model Number02.09.0220UCH
Device Catalogue Number02.09.0220UCH
Device Lot Number183630
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;